# SDR ASAA2014120309852

- Difficulty date: December 3, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,949 hours, 5,457 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC15291
- Condition: Unknown
- Location: Apu
- Part time: 6,529 hours, 10,377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AT FL 370 WITH FAULT LIGHT ILLUMINATING FOR OVER 5 MINUTES.  ACFT GROUNDED.  PERFORMED APU BITE IAW FIM 49-60, TASK 803.  FAULT HISTORY LOGGED 1 MAINT MESSAGE 49-31016 OVERTEMP SHUTDOWN.  COMPLETED FIM TASK 49-30, TASK 803.  APU STARTS & RUNS NORMAL ON GROUND.  NO CURRENT OR ACTIVE FAULTS.  REPLACED THE STARTER GENERATOR IAW AMM TASK 49-41-21-400-801, OPS CHECKED GOOD. REPLACED APU FCU IAW AMM 49-31-11. OPS & LEAK CHECKED GOOD, IAW 49-11-00.
